Publication detail

Controllability of linear discrete systems with constant coefficients and pure delay, IF=1,288.

DIBLÍK, J. KHUSAINOV, D. RŮŽIČKOVÁ, M.

Original Title

Controllability of linear discrete systems with constant coefficients and pure delay, IF=1,288.

English Title

Controllability of linear discrete systems with constant coefficients and pure delay, IF=1,288.

Type

journal article

Language

en

Original Abstract

The purpose of this contribution is to develop a controllability method for linear discrete systems with constant coefficients and with pure delay. To do this, a representation of solutions with the aid of discrete matrix delayed exponential is used. Such approach leads to new conditions of controllability. Except for a criterion of relative controllability a control function is constructed as well.

English abstract

The purpose of this contribution is to develop a controllability method for linear discrete systems with constant coefficients and with pure delay. To do this, a representation of solutions with the aid of discrete matrix delayed exponential is used. Such approach leads to new conditions of controllability. Except for a criterion of relative controllability a control function is constructed as well.

Keywords

Controllability, linear discrete systems with constant coefficients and with pure delay, discrete matrix delayed exponential, control function.

RIV year

2008

Released

27.05.2008

Pages from

1140

Pages to

1149

Pages count

10

BibTex


@article{BUT47629,
  author="Josef {Diblík} and Denys {Khusainov} and Miroslava {Růžičková}",
  title="Controllability of linear discrete systems with constant coefficients and pure delay, IF=1,288.",
  annote="The purpose of this contribution is to develop a controllability method for linear discrete systems with constant coefficients and with pure delay. To do this, a representation of solutions with the aid of discrete matrix  
delayed exponential is used. Such approach leads to new conditions of controllability. Except for a criterion of relative controllability a control function is constructed as well.",
  chapter="47629",
  journal="SIAM JOURNAL ON CONTROL AND OPTIMIZATION",
  number="3",
  volume="47(2008)",
  year="2008",
  month="may",
  pages="1140--1149",
  type="journal article"
}